RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1961, Volume 60, Pages 181–194 (Mi tm1488)  

This article is cited in 2 scientific papers (total in 2 papers)

The Cauchy problem for the kinetic equation of plasma

S. V. Iordanskii


Full text: PDF file (967 kB)

Bibliographic databases:

Citation: S. V. Iordanskii, “The Cauchy problem for the kinetic equation of plasma”, Collection of articles. To the 60th anniversary of academician Mikhail Alekseevich Lavrent'ev, Trudy Mat. Inst. Steklov., 60, Acad. Sci. USSR, Moscow, 1961, 181–194

Citation in format AMSBIB
\Bibitem{Ior61}
\by S.~V.~Iordanskii
\paper The Cauchy problem for the kinetic equation of plasma
\bookinfo Collection of articles. To the 60th anniversary of academician Mikhail Alekseevich Lavrent'ev
\serial Trudy Mat. Inst. Steklov.
\yr 1961
\vol 60
\pages 181--194
\publ Acad. Sci. USSR
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1488}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=132278}
\zmath{https://zbmath.org/?q=an:0127.21902|0114.22202}


Linking options:
  • http://mi.mathnet.ru/eng/tm1488
  • http://mi.mathnet.ru/eng/tm/v60/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Skubachevskii, “Initial-boundary value problems for the Vlasov–Poisson equations in a half-space”, Proc. Steklov Inst. Math., 283 (2013), 197–225  mathnet  crossref  crossref  mathscinet  isi  elib
    2. A. L. Skubachevskii, “Vlasov–Poisson equations for a two-component plasma in a homogeneous magnetic field”, Russian Math. Surveys, 69:2 (2014), 291–330  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:265
    Full text:143
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020